BibTeX record journals/kbs/AgahiMMV13

download as .bib file

@article{DBLP:journals/kbs/AgahiMMV13,
  author    = {Hamzeh Agahi and
               Adel Mohammadpour and
               Radko Mesiar and
               S. Mansour Vaezpour},
  title     = {Useful tools for non-linear systems: Several non-linear integral inequalities},
  journal   = {Knowl.-Based Syst.},
  volume    = {49},
  pages     = {73--80},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.knosys.2013.04.016},
  doi       = {10.1016/j.knosys.2013.04.016},
  timestamp = {Sun, 28 May 2017 13:22:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/kbs/AgahiMMV13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics